1 doctor weighed in:
What effects does an overdose of quinine sulphate have on the body?
1 doctor weighed in

Dr. Stevan Cordas
Internal Medicine
In brief: Quinine
Effects of an overdose people who take too much quinine may have overdose symptoms that could include: •headaches •nausea and vomiting •abdominal (stomach) pain •diarrheadrowsiness •incoordination •breathing problems •dizziness •sweating •flushing (sudden redness and warmth of the skin) •ringing in the ears •hearing problems, including complete hearing lossvision problems, .

In brief: Quinine
Effects of an overdose people who take too much quinine may have overdose symptoms that could include: •headaches •nausea and vomiting •abdominal (stomach) pain •diarrheadrowsiness •incoordination •breathing problems •dizziness •sweating •flushing (sudden redness and warmth of the skin) •ringing in the ears •hearing problems, including complete hearing lossvision problems, .
Dr. Stevan Cordas
Dr. Stevan Cordas
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors